# SDR AALA202311067391

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 16,641 hours, 7,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 EMERGENCY EXIT SLIDE FLAP IS HANGING VERY LOW, NOT STOWED ALL THE WAY INTO POSITION. ADJUSTED GIRT BAR CURTAIN ON L1 DOOR SLIDE. PER AMM 25-66-01.
